Table of Contents
International Journal of Analysis
Volume 2016, Article ID 2012315, 11 pages
http://dx.doi.org/10.1155/2016/2012315
Research Article

Stability and Boundedness of Solutions to a Certain Second-Order Nonautonomous Stochastic Differential Equation

1Research Group in Differential Equations and Applications (RGDEA), Department of Mathematics, Obafemi Awolowo University, Ile-Ife 220005, Nigeria
2Institute for Systems Science & Research and Postgraduate Support Directorate, Durban University of Technology, Durban 4000, South Africa

Received 28 July 2016; Revised 9 November 2016; Accepted 27 November 2016

Academic Editor: Ying Hu

Copyright © 2016 A. T. Ademola et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Arnold, Stochastic Differential Equations: Theory and Applications, John Wiley & Sons, 1974.
  2. T. A. Burton, Stability and Periodic Solutions of Ordinary and Functional Differential Equations, vol. 178 of Mathematics in Science and Engineering, Academic Press Inc., Orlando, Fla, USA, 1985.
  3. T. A. Burton, Volterra Integral and Differential Equations, Academic Press, New York, NY, USA, 1983.
  4. J. K. Hale, Theory of Functional Differential Equations, Springer, New York, NY, USA, 1977.
  5. B. Oksendal, Stochastic Differential Equations: An Introduction with Applications, Springer, 2000.
  6. L. Shaikihet, Lyapunov Functionals and Stability of Stochastic Functional Differential Equations, Springer International, 2013. View at Publisher · View at Google Scholar
  7. T. Yoshizawa, Stability Theory and Existence of Periodic Solutions and almost Periodic Solutions, Spriger, New York, NY, USA, 1975.
  8. T. Yoshizawa, Stability Theory by Liapunov's Second Method, The Mathematical Society of Japan, 1966.
  9. A. M. A. Abou-El-Ela, A. I. Sadek, and A. M. Mahmoud, “On the stability of solutions for certain second-order stochastic delay differential equations,” Differential Equations and Control Processes, no. 2, pp. 1–13, 2015. View at Google Scholar
  10. A. M. Abou-El-Ela, A. I. Sadek, A. M. Mahmoud, and R. O. Taie, “On the stochastic stability and boundedness of solutions for stochastic delay differential equation of the second order,” Chinese Journal of Mathematics, vol. 2015, Article ID 358936, 8 pages, 2015. View at Publisher · View at Google Scholar
  11. A. T. Ademola, Boundedness and Stability of Solutions to Certain Second Order Differential Equations, Differential Equations and Control Processes, 2015.
  12. A. T. Ademola, B. S. Ogundare, M. O. Ogundiran, and O. A. Adesina, “Periodicity, stability, and boundedness of solutions to certain second order delay differential equations,” International Journal of Differential Equations, vol. 2016, Article ID 2843709, 10 pages, 2016. View at Publisher · View at Google Scholar
  13. J. G. Alaba and B. S. Ogundare, “On stability and boundedness properties of solutions of certain second order non-autonomous nonlinear ordinary differential equation,” Kragujevac Journal of Mathematics, vol. 39, no. 2, pp. 255–266, 2015. View at Publisher · View at Google Scholar · View at Scopus
  14. T. A. Burton and L. Hatvani, “Asymptotic stability of second order ordinary, functional, and partial differential equations,” Journal of Mathematical Analysis and Applications, vol. 176, no. 1, pp. 261–281, 1993. View at Publisher · View at Google Scholar · View at Scopus
  15. B. Cahlon and D. Schmidt, “Stability criteria for certain second-order delay differential equations with mixed coefficients,” Journal of Computational and Applied Mathematics, vol. 170, no. 1, pp. 79–102, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  16. T. Caraballo, M. A. Diop, and A. S. Ndoye, “Fixed points and exponential stability for stochastic partial integro-differential equations with delays,” Advances in Dynamical Systems and Applications, vol. 9, no. 2, pp. 133–147, 2014. View at Google Scholar
  17. A. Domoshnitsky, “Nonoscillation, maximum principles, and exponential stability of second order delay differential equations without damping term,” Domoshnitsky Journal of Inequalities and Applications, vol. 2014, article 361, 2014. View at Publisher · View at Google Scholar
  18. I. I. Gikhman and A. V. Skorokhod, Stochastische Differentialgleichungen, Akademie, Berlin, Germany, 1971 (Russian).
  19. I. I. Gikhman, On the Stability of the Solutions of Stochastic Differential Equations, Predel'nyye Teoremy i Statisticheskiye Vyvody, Tashkent, Uzbekistan, 1966.
  20. G. A. Grigoryan, “Boundedness and stability criteria for linear ordinary differential equations of the second order,” Russian Mathematics, vol. 57, no. 12, pp. 8–15, 2013. View at Publisher · View at Google Scholar · View at Scopus
  21. A. F. Ivanov, Y. I. Kazmerchuk, and A. V. Swishchuk, “Theory, stochastic stability and applications of stochastic delay differential equations: a survey of recent results,” in Differential Equations and Dynamical Systems, vol. 11, no. 1, 2003. View at Google Scholar
  22. F. Jedrzejewski and D. Brochard, “Lyapounv exponents and stability stochastic dynamical structures,” 2000.
  23. Z. Jin and L. Zengrong, “On the global asymptotic behavior of solutions to a non autonomous generalized Liénard system,” Journal of Mathematical Research and Exposition, vol. 21, no. 3, pp. 410–414, 2001. View at Google Scholar
  24. E. Kolarova, “An application of stochastic integral equations to electrical networks,” Acta Electrotechnica et Informatica, vol. 8, no. 3, pp. 14–17, 2008. View at Google Scholar
  25. V. B. Kolmanovskii and L. E. Shaikhet, “A method for constructing Lyapunov functionals for stochastic systems with after effect,” Differentsial'nye Uravneniya, vol. 29, no. 11, pp. 1909–2022, 1993. View at Google Scholar
  26. V. Kolmanovskii and L. Shaikhet, “Construction of Lyapunov functionals for stochastic hereditary systems: a survey of some recent results,” Mathematical and Computer Modelling, vol. 36, no. 6, pp. 691–716, 2002. View at Publisher · View at Google Scholar · View at Scopus
  27. A. J. Kroopnick, “Bounded solutions to x''+qtbx=f(t),” International Journal of Mathematical Education in Science and Technology, vol. 41, no. 6, pp. 829–836, 2010. View at Google Scholar
  28. R. Liu and Y. Raffoul, “Boundedness and exponential stability of highly nonlinear stochastic differential equations,” Electronic Journal of Differential Equations, vol. 2009, no. 143, pp. 1–10, 2009. View at Google Scholar
  29. X. Mao, “Some contributions to stochastic asymptotic stability and boundedness via multiple Lyapunov functions,” Journal of Mathematical Analysis and Applications, vol. 260, no. 2, pp. 325–340, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  30. B. S. Ogundare, A. T. Ademola, M. O. Ogundiran, and O. A. Adesina, “On the qualitative behaviour of solutions to certain second order nonlinear differential equation with delay,” Annali dell'Universita' di Ferrara, 2016. View at Publisher · View at Google Scholar
  31. B. S. Ogundare and A. U. Afuwape, “Boundedness and stability properties of solutions of generalized Liénard equation,” Kochi Journal of Mathematics, vol. 9, pp. 97–108, 2014. View at Google Scholar
  32. B. S. Ogundare and G. E. Okecha, “Boundedness, periodicity and stability of solutions to x..t+gx.+bthx=pt;x,x.,” Mathematical Sciences Research Journal, vol. 11, no. 5, pp. 432–443, 2007. View at Google Scholar
  33. Y. N. Raffoul, “Boundedness and exponential asymptotic stability in dynamical systems with applications to nonlinear differential equations with unbounded terms,” Advances in Dynamical Systems and Applications, vol. 2, no. 1, pp. 107–121, 2007. View at Google Scholar
  34. R. Rezaeyan and R. Farnoosh, “Stochastic differential equations and application of the Kalman-Bucy filter in the modeling of RC circuit,” Applied Mathematical Sciences, vol. 4, no. 21-24, pp. 1119–1127, 2010. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  35. C. Tunç, “A note on the stability and boundedness of non-autonomous differential equations of second order with a variable deviating argument,” Afrika Matematika, vol. 25, no. 2, pp. 417–425, 2014. View at Publisher · View at Google Scholar · View at Scopus
  36. C. Tunç, “A note on the bounded solutions to x''+ct,x,x'+qtb(x)=f(t),” Applied Mathematics & Information Sciences, vol. 8, no. 1, pp. 393–399, 2014. View at Google Scholar
  37. C. Tunç, “Boundedness analysis for certain two-dimensional differential systems via a Lyapunov approach,” Bulletin Mathematique de la Societe des Sciences Mathematiques de Roumanie, vol. 53, no. 1, pp. 61–68, 2010. View at Google Scholar · View at Scopus
  38. C. Tunç, “New results on the existence of periodic solutions for rayleigh equation with state-dependent delay,” Journal of Mathematical and Fundamental Sciences, vol. 45, no. 2, pp. 154–162, 2013. View at Publisher · View at Google Scholar · View at Scopus
  39. C. Tunç, “Stability and boundedness in multi delay vector Liénard equation,” Filomat, vol. 27, no. 3, pp. 435–445, 2013. View at Publisher · View at Google Scholar · View at Scopus
  40. C. Tunç, “Stability and boundedness of solutions of non-autonomous differential equations of second order,” Journal of Computational Analysis and Applications, vol. 13, no. 6, pp. 1067–1074, 2011. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  41. C. Tunç, “Uniformly stability and boundedness of solutions of second order nonlinear delay differential equations,” Applied and Computational Mathematics, vol. 10, no. 3, pp. 449–462, 2011. View at Google Scholar · View at Scopus
  42. C. Tunç, “On the stability and boundedness of solutions of a class of nonautonomous differential equations of second order with multiple deviating arguments,” Afrika Matematika, vol. 23, no. 2, pp. 249–259, 2012. View at Publisher · View at Google Scholar · View at Scopus
  43. C. Tunç and T. Ayhan, “Global existence and boundedness of solutions of a certain nonlinear integro-differential equation of second order with multiple deviating arguments,” Journal of Inequalities and Applications, vol. 2016, article no. 46, 2016. View at Publisher · View at Google Scholar · View at Scopus
  44. F. Wang and H. Zhu, “Existence, uniqueness and stability of periodic solutions of a duffing equation under periodic and anti-periodic eigenvalues conditions,” Taiwanese Journal of Mathematics, vol. 19, no. 5, pp. 1457–1468, 2015. View at Publisher · View at Google Scholar · View at Scopus
  45. Z. Xianfeng and J. Wei, “Stability and boundedness of a retarded Liénard-type equation,” Chinese Quarterly Journal of Mathematics, vol. 18, no. 1, pp. 7–12, 2003. View at Google Scholar
  46. A. F. Yeniçerioğlu, “The behavior of solutions of second order delay differential equations,” Journal of Mathematical Analysis and Applications, vol. 332, no. 2, pp. 1278–1290, 2007. View at Publisher · View at Google Scholar
  47. A. F. Yeniçerioğlu, “Stability properties of second order delay integro-differential equations,” Computers and Mathematics with Applications, vol. 56, no. 12, pp. 3109–3117, 2008. View at Publisher · View at Google Scholar · View at Scopus
  48. T. Yoshizawa, “Liapunov's function and boundedness of solutions,” Funkcialaj Ekvacioj, vol. 2, pp. 71–103, 1958. View at Google Scholar
  49. W. Zhu, J. Huang, X. Ruan, and Z. Zhao, “Exponential stability of stochastic differential equation with mixed delay,” Journal of Applied Mathematics, vol. 2014, Article ID 187037, 11 pages, 2014. View at Publisher · View at Google Scholar